Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Similarity of matrices over finite rings

Author: J. Pomfret
Journal: Proc. Amer. Math. Soc. 37 (1973), 421-422
MSC: Primary 15A21
MathSciNet review: 0309963
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that questions of similarity of certain invertible matrices over a finite ring can be reduced to questions of similarity over finite fields through the application of canonical epimorphisms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A21

Retrieve articles in all journals with MSC: 15A21

Additional Information

PII: S 0002-9939(1973)0309963-X
Keywords: Similarity, finite local ring, finite solvable group
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia